# SDR SWAA2023031099855

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV A FLOOR MOUNT INTERCOSTAL STA 304-305; LBL 10; WL 208.<[01] UPDATED MEASUREMENT TABLE;[02] EVALUATED CORROSION ON LAV A FLOOR MOUNT INTERCOSTAL STA 304-305; LBL 10; WL 208. FOUND TO HAVE 100% MATERIAL LOSS; .700' BY .600'; OUT OF LIMITS PER SRM 53-10-51-1A-1.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 AND THE MEASUREMENT TABLE.;[04] LOCATED AND DRILLED NEW LAV A FLOOR MOUNT INTERCOSTAL STA 294- STA 312; LBL 10; WL 200-208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 141A5600 REV N. OK TO INSTALL.;[05] SIGNED PART TABLE;[06] VERIFIED CORRECTIVE ACTION 4 AND 5 WITH OK TO INSTALL GIVEN;[07] INSTALLED NEW LAV A FLOOR MOUNT INTERCOSTAL STA 294- STA 312; LBL 10; WL 200-208 PER SRM 51-40-02-0G-0; DWG# 141A5600 REV N.;[08] COMPLETED STEP 1;[09] VERIFIED CORRECTIVE ACTION 7. COMPLETED STEP 1;[10] COMPLETED STEPS 2-5;[11] COMPLETED STEPS 2-6.;[12] COMPLETED STEPS 2-6;[13] COMPLETED STEPS 2; 3; AND 5;[14] COMPLETED STEPS 4 AND 6
